Next Article in Journal
Effective Data Acquisition Protocol for Multi-Hop Heterogeneous Wireless Sensor Networks Using Compressive Sensing
Next Article in Special Issue
Some Matrix Iterations for Computing Generalized Inverses and Balancing Chemical Equations
Previous Article in Journal
Code Synchronization Algorithm Based on Segment Correlation in Spread Spectrum Communication
Previous Article in Special Issue
Newton-Type Methods on Generalized Banach Spaces and Applications in Fractional Calculus

Order Article Reprints

Journal: Algorithms, 2015
Volume: 8
Number: 895

Article: On Some Improved Harmonic Mean Newton-Like Methods for Solving Systems of Nonlinear Equations
Authors: by , and

MDPI provides article reprints in high quality with convenient shipping to destinations worldwide. The articles are printed in on premium paper with high-resolution figures. Our covers are customized to your article and designed to be complimentary to the journal. These reprints are ideal additions to your portfolio. Copy details: 135g/m2 paper, 2x stitched, full colour and glossy finish, orderable in quantities from 10 to 1000.

If you have any questions, or special requests, please write to our support team; we are happy to provide you with the information you need.

Reprint Options

If you need more than 400 copies, please contact us by e-mail ( and we will prepare an individual offer for you.

Contact Person

Invoice Address

Order cost and details

Notes or Comments

Validate and Submit Form

req denotes required fields.
Back to TopTop